# SDR 08FDEA01791

- Difficulty date: May 8, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 35,968 hours, 5,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Chafed
- Location: Bs 535 L24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LEFT SIDE 9-G NET YOKE AREA, FRAME FOUND CHAFED AT STATION 535 LONGERON 24 LEFT.  REPAIRED AS PER DRAWING SRZ-53-503. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
